# SDR CAL960016

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Part time: 42,453 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR BEAM CORRODED FROM LBL 20 TO LBL 60, STA 344.  THE CORRODED SECTION OF FLOOR BEAM WAS CUT OUT.  REPAIR PARTS WERE FABRICATED, TREATED, AND INSTALLED IAW SRM 53-10-8 AND SRM 53-10-2.  (X)
